# SDR TWAA9701101

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Box
- Part number: 656021159
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - ON LANDING APPROACH LEFT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED, CYCLED LANDING GEAR WITH SAFE GEAR INDICATION.  REMOVED AND REPLACED LANDING GEAR ACCESSORY BOX, MFG P/N 65-60211-59.  GEAR LIGHTS CHECKED NORMAL.  (M)
